MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. INSERT CEV9625-1 FENESTRATED 450MM; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. INSERT CEV9625-1 FENESTRATED 450MM; MICROFRANCE INSTRUMENTS
Catalog Number CEV9625-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The insert cev9625-1 fenestrated 450mm (cev9625-1) was returned for evaluation.Failure analysis: the investigating findings showed a broken pin: the jaws have detached from the insert shaft.The assembly pin, which secures the jaws, was broken.The insert exhibits several other non-conformities, such as mechanical deformation, the insert was visibly bent, and soiling of the jaws shows visible deposits.In addition, the instrument was processed by an external service provider; the batch number marking was completely worn away, and the surface finish of the jaws has become glossy, unlike the original matte finish.Root cause analysis: the modification and repair of the instrument were carried out outside of integra microfrance (imf) workshops by a service provider not qualified by our department.To guarantee the conformity, safety of use, and performance of our instruments, imf recommends that all repairs be performed at its factory.Therefore, we cannot guarantee the quality or reliability of work carried out by an external service provider.
 
Event or Problem Description
A facility reported that during a robotic segmentectomy, retrieval of a compress the insert cev9625-1 fenestrated 450mm (cev9625-1), the jaws of the fenestrated forceps broke.The jaws detached from the tube, and a screw broke.It was reported that the small screw that came with the forceps fell onto the operating table after breaking, but it could not guarantee that anything fell into the patient's chest.The facility could not determine if any pieces, other than those they delivered with the forceps, had fallen off, and wanted expert assessment to determine if the forceps were intact."we performed a complete examination, including a thorough irrigation of the patient's chest to try and locate any possible fragments, but we couldn't identify anything.The patient underwent standard post-operative x-rays.Unfortunately, i cannot confirm this because if there is a fragment, it is very small and probably invisible on the x-ray.Especially since patients are stapled during the procedure, making it difficult to differentiate between staples and any potential staple fragments." no patient injury or death was reported; however, a five-minute surgical delay was reported.

Brand Name
INSERT CEV9625-1 FENESTRATED 450MM
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24355948
Report Number3003249645-2026-00003
Device Sequence Number21304256
Product Code GEI
UDI-Device Identifier10381780097075
UDI-Public10381780097075
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEV9625-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown